# SDR AALA201912029023

- Difficulty date: December 1, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 72,754 hours, 9,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 2L SLIDE EXTERIOR EMERGENCY LIGHT INOPERATIVE. MAINTENANCE SECURED/RELAMPED DOOR SLIDE LIGHT PER AMM 33-51-04-960-801.
